Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is ganciclovir chemotherapy

Premium Questions

Dr. Panagiotis Zografakis MD

Is bicatulamide a chemotherapy drug ...

Dr. Indranil Ghosh MD

Dear Sir, My mother diagnosed with Chronic Lymphocytic Leukaemia and doctors suggested to give Chemotheopy through IV and to be given in 6 cycles once in a three weeks gap. Her age is 64. Pls provide your opinion. Reports...

Dr. Raju A.T MD

Does chemotherapy cause diarrhea? ...

Dr. Meher Lakshmi Konatam MD

My 66 year old husband was diagnosed in late March with stage 4 colon cancer with metastasis to liver (numerous lesions) and 12 of 20 sampled lymph nodes. He required an emergency colostomy due to bowel obstruction. I felt...

Dr. Ivan Romic MD

Would stopping chemo be a big risk ?

Public Forum Discussions

null MD

I am suffering from leukemia(blood cancer)and undergoing chemotherapy cycles .Due to this recently ... caused by chemotherapy ...

Dr. Indranil Ghosh MD

my mother is suffering from colon cancer since eight month. recently she has an operation under a colorectal surgeon mr. A.K.M FAZLUL HAQUE IN BANGLADESH last 24 april. doctor advice to get chemotherapy ...

Dr.  Kunal MD

Dear Doctor My son Master Gavin Rodrigues of four and a half years is suffering from ALL Leukemia, since two yrs now and under going the treatment with Tata Hospital. He has completed already 6 chemotheraphy and two more...

Dr. Varadharajan Vijayakumar MD

HI, I have recently (May 5) undergone breast cancer surgery and pronounced cancer free. However, I am HER-2 positive and need to take the shot Herceptin for one year. In order to do that, it has been suggested by my...

Dr. Deepak Sundriyal MD

My Aunt has been found to have a brest cancer & the Doctors have found a tumor in her right brest. After biopsy the doctors found out that this has not be spread to the rest of the body & can be operated. But before the...

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

Dr. Jonas Sundarakumar MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

Dr. Sudhir Kumar MD

hi, surgery and chemotherapy.